# SDR DALA2016061404601

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 900-954
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK UPPER & LOWER SURFACE BETWEEN BS 900-954.  DUE TO EXCESSIVE DAMAGE, CARGO TRACK SECTION WAS REPLACED IAW SRM 51-41-05 AND 51-41-02.
